Muddassar, Muhammad

< Back to all Authors
Group by: Item type | Date
Jump to:
Number of items: 2.


Muddassar, Muhammad, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Hussain, Zamir (2020) Rayna’s fractional integral operations on Hermite–Hadamard inequalities with η-G-Preinvex functions. Advances in Operator Theory, 5 (4). pp. 1390-1405. ISSN 2662-2009

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Bhatti, Muhammad Iqbal, Iqbal, Muhammad and Muddassar, Muhammad (2015) Some new Hermite-Hadamard's type fractional integral inequalities. Journal of Computational Analysis and Applications, 18 (4). 655 - 661. ISSN 1521-1398